# SDR USAA2010120192690

- Difficulty date: November 30, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 55,470 hours, 37,068 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C3 CHECK - CRACKED DOUBLER ON AFT SIDE OF FRAME AT CUTOUT FOR DOOR STOP FITTING, BS 303.9, S16L.  REPLACED DOUBLER ON AFT SIDE OF FRAME AT CUTOUT FOR DOOR STOP FITTING, BS 303.9, S16L IAW B737 SRM 51-40-02 AND BOEING DRAWING 65-17684.
